Alert archive / New Jersey / Freeze Warnings in 2024

Freeze Warning 5, NWS Philadelphia/Mount Holly

October 27, 20244 states

NWS Philadelphia/Mount Holly issued this freeze warning at Oct 27, 2024, 2:58 AM EDT for 4 states. It took effect at Oct 28, 2024, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2024, 2:58 AM EDT (06:58 UTC)
In effect from
Oct 28, 2024, 2:00 AM EDT
Expired
Oct 28, 2024, 9:00 AM EDT
In force
7 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Bucks County, PA, Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 72 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 7.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2024-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2024-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1862 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
-23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

024 
WWUS71 KPHI 270658
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
258 AM EDT Sun Oct 27 2024

DEZ001>003-MDZ012-015-020-NJZ012-013-015>023-027-PAZ101-102-104-106-
272000-
/O.UPG.KPHI.FZ.A.0004.241028T0600Z-241028T1300Z/
/O.NEW.KPHI.FZ.W.0005.241028T0600Z-241028T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Caroline-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Western Chester-Eastern Chester-Eastern
Montgomery-Lower Bucks-
Including the cities of Oxford, Doylestown, New Brunswick,
Camden, Pennsville, Trenton, Kennett Square, Norristown,
Centreville, Cape May Court House, Wilmington, Chestertown,
Millville, West Chester, Wharton State Forest, Cherry Hill,
Freehold, Jackson, Glassboro, Georgetown, Moorestown, Dover,
Hammonton, Denton, Mount Holly, Lansdale, Honey Brook, and
Morrisville
258 AM EDT Sun Oct 27 2024

...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, central, northern, and southern New Jersey, 
  and southeast Pennsylvania.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ004-NJZ014-024>026-PAZ070-071-272000-
/O.NEW.KPHI.FR.Y.0012.241028T0600Z-241028T1300Z/
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-Delaware-Philadelphia-
Including the cities of Philadelphia, Atlantic City, Long Beach
Island, Ocean City, Sandy Hook, Media, and Rehoboth Beach
258 AM EDT Sun Oct 27 2024

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Delaware, Delaware Beaches County. In New Jersey, 
  Eastern Monmouth, Atlantic Coastal Cape May, Coastal Atlantic, and 
  Coastal Ocean Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

RCM
4 follow-up statements
127 
WWUS71 KPHI 270700
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
300 AM EDT Sun Oct 27 2024

DEZ001>003-MDZ012-015-020-NJZ012-013-015>023-027-PAZ101-102-104-106-
272000-
/O.CON.KPHI.FZ.W.0005.241028T0600Z-241028T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Caroline-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Western Chester-Eastern Chester-Eastern
Montgomery-Lower Bucks-
Including the cities of Oxford, Doylestown, New Brunswick,
Camden, Pennsville, Trenton, Kennett Square, Norristown,
Centreville, Cape May Court House, Wilmington, Chestertown,
Millville, West Chester, Wharton State Forest, Cherry Hill,
Freehold, Jackson, Glassboro, Georgetown, Moorestown, Dover,
Hammonton, Denton, Mount Holly, Lansdale, Honey Brook, and
Morrisville
300 AM EDT Sun Oct 27 2024

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Sub-freezing temperatures as low as 30 expected.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, central, northern, and southern New Jersey, 
  and southeast Pennsylvania.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

MDZ019-272000-
/O.EXA.KPHI.FR.Y.0012.241028T0600Z-241028T1300Z/
Talbot-
Including the cities of Easton
300 AM EDT Sun Oct 27 2024

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Talbot County.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ004-NJZ014-024>026-PAZ070-071-272000-
/O.CON.KPHI.FR.Y.0012.241028T0600Z-241028T1300Z/
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-Delaware-Philadelphia-
Including the cities of Philadelphia, Atlantic City, Long Beach
Island, Ocean City, Sandy Hook, Media, and Rehoboth Beach
300 AM EDT Sun Oct 27 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Delaware, Delaware Beaches County. In New Jersey, 
  Eastern Monmouth, Atlantic Coastal Cape May, Coastal Atlantic, and 
  Coastal Ocean Counties. In Pennsylvania, Delaware and Philadelphia 
  Counties.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

RCM
905 
WWUS71 KPHI 271857
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
257 PM EDT Sun Oct 27 2024

DEZ001>003-MDZ012-015-020-NJZ012-013-015>023-027-PAZ101-102-104-106-
280800-
/O.CON.KPHI.FZ.W.0005.241028T0600Z-241028T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Caroline-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Western Chester-Eastern Chester-Eastern
Montgomery-Lower Bucks-
Including the cities of Trenton, Chestertown, Mount Holly,
Hammonton, Oxford, Dover, Cape May Court House, Pennsville, West
Chester, Freehold, Centreville, Jackson, Millville, Wilmington,
Moorestown, New Brunswick, Kennett Square, Lansdale, Morrisville,
Wharton State Forest, Georgetown, Doylestown, Norristown, Denton,
Honey Brook, Glassboro, Cherry Hill, and Camden
257 PM EDT Sun Oct 27 2024

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Sub-freezing temperatures between 28 and 32 expected.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, central, northern, and southern New Jersey, 
  and southeast Pennsylvania.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ004-MDZ019-NJZ014-024>026-PAZ070-071-280800-
/O.CON.KPHI.FR.Y.0012.241028T0600Z-241028T1300Z/
Delaware Beaches-Talbot-Eastern Monmouth-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-Delaware-Philadelphia-
Including the cities of Ocean City, Sandy Hook, Easton,
Philadelphia, Atlantic City, Long Beach Island, Media, and
Rehoboth Beach
257 PM EDT Sun Oct 27 2024

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...In Delaware, Delaware Beaches County. In Maryland, Talbot 
  County. In New Jersey, Eastern Monmouth, Atlantic Coastal Cape 
  May, Coastal Atlantic, and Coastal Ocean Counties. In 
  Pennsylvania, Delaware and Philadelphia Counties.

* WHEN...From 2 AM to 9 AM EDT Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Hoeflich
505 
WWUS71 KPHI 280538
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
138 AM EDT Mon Oct 28 2024

DEZ001>003-MDZ012-015-020-NJZ012-013-015>023-027-PAZ101-102-104-106-
281300-
/O.CON.KPHI.FZ.W.0005.241028T0600Z-241028T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Caroline-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Western Chester-Eastern Chester-Eastern
Montgomery-Lower Bucks-
Including the cities of Millville, Pennsville, Doylestown,
Wharton State Forest, Honey Brook, Lansdale, Kennett Square,
Centreville, Oxford, Cherry Hill, Freehold, Chestertown,
Glassboro, Trenton, Wilmington, Hammonton, New Brunswick, Dover,
Georgetown, Jackson, Moorestown, Denton, West Chester, Cape May
Court House, Morrisville, Mount Holly, Norristown, and Camden
138 AM EDT Mon Oct 28 2024

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Sub-freezing temperatures between 28 and 32 expected.

* WHERE...Portions of central, northern, and southern Delaware, 
  northeast Maryland, central, northern, and southern New Jersey, 
  and southeast Pennsylvania.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

DEZ004-MDZ019-NJZ014-024>026-PAZ070-071-281300-
/O.CON.KPHI.FR.Y.0012.241028T0600Z-241028T1300Z/
Delaware Beaches-Talbot-Eastern Monmouth-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-Delaware-Philadelphia-
Including the cities of Philadelphia, Media, Sandy Hook, Atlantic
City, Long Beach Island, Easton, Ocean City, and Rehoboth Beach
138 AM EDT Mon Oct 28 2024

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Delaware, Delaware Beaches County. In Maryland, Talbot 
  County. In New Jersey, Eastern Monmouth, Atlantic Coastal Cape 
  May, Coastal Atlantic, and Coastal Ocean Counties. In 
  Pennsylvania, Delaware and Philadelphia Counties.

* WHEN...Until 9 AM EDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

RCM
740 
WWUS71 KPHI 281254
NPWPHI

URGENT - WEATHER MESSAGE
National Weather Service Mount Holly NJ
854 AM EDT Mon Oct 28 2024

DEZ001>003-MDZ012-015-020-NJZ012-013-015>023-027-PAZ101-102-104-106-
281400-
/O.EXP.KPHI.FZ.W.0005.000000T0000Z-241028T1300Z/
New Castle-Kent-Inland Sussex-Kent MD-Queen Annes-Caroline-
Middlesex-Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Western Chester-Eastern Chester-Eastern
Montgomery-Lower Bucks-
Including the cities of Pennsville, Glassboro, Chestertown, West
Chester, Moorestown, Camden, Millville, Hammonton, Kennett
Square, Honey Brook, Doylestown, Lansdale, Denton, Cape May Court
House, Dover, Centreville, Jackson, Georgetown, Cherry Hill,
Norristown, Trenton, Wharton State Forest, Wilmington,
Morrisville, Mount Holly, Freehold, Oxford, and New Brunswick
854 AM EDT Mon Oct 28 2024

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures are warming above freezing. 

$$

DEZ004-MDZ019-NJZ014-024>026-PAZ070-071-281400-
/O.EXP.KPHI.FR.Y.0012.000000T0000Z-241028T1300Z/
Delaware Beaches-Talbot-Eastern Monmouth-Atlantic Coastal Cape
May-Coastal Atlantic-Coastal Ocean-Delaware-Philadelphia-
Including the cities of Media, Philadelphia, Rehoboth Beach,
Easton, Ocean City, Long Beach Island, Atlantic City, and Sandy
Hook
854 AM EDT Mon Oct 28 2024

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

Temperatures are warming above freezing. 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this freeze warning went out at Oct 27, 1:16 AM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 27, 1:16 AM EDT, 1 hour 42 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
116 AM EDT Sun Oct 27 2024

.SYNOPSIS...
High pressure will build overhead today. The high moves
offshore on Monday, but will remain within the vicinity of the
Mid-Atlantic coast through Thursday. A cold front will cross
through the region on Friday with high pressure returning for
next weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
Early this morning, high pressure remains centered over
northwestern Pennsylvania, with enough of a gradient to keep the
winds stirred up and radiational cooling limited. We're still
chilly, with some 30s and widespread 40s, but not the really
cold night we're expecting tonight. Passing uppper trough/jet
streak will spread some mid-high clouds across the area,
especiallly south of Philadelphia, but all-in-all, a pretty
decent Sunday is on tap with much lighter winds than yesterday
and temps rebounding to the vicinity of 60, which side of that
mostly depending on whether you are north or south of
Philadelphia.

High pressure will shift east and be almost directly overhead
tonight, and with the upper trough starting to lift out, we
should have clear skies. Combined with sub-freezing dew points,
and we should be primed for a widespread freeze across much of
the region, so current plan is to upgrade the freeze watch to a
warning for most of the area and add some frost advisorys for
the peripheries. This could potentially end the growing season
for much of the region...though, given our ever increasingly
severe drought, there really isn't much growing unless its
irrigated.

Monday the high shifts off shore and we start to get some warm-
advection aloft, which may lead to some high cirrus in the
afternoon. Overall, another pretty decent day, with highs rising
into the low-mid 60s for most with continued light winds.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
An upper level ridge will begin to creep closer to our area
through the short term. The surface high will slide offshore on
Monday, but will remain situated off the Mid-Atlantic coast
through mid-week. As the high shifts off the coast, return flow
will gradually shift from north to south. This will result in
warm air advection filtering into our region with temperatures
gradually warming through the period.

All in all, conditions across the region will remain tranquil
with mostly clear skies through the period. May see some clouds
filter into northern areas on Tuesday as a disturbance passes
well to our north, but no precipitation is expected. In terms of
temperatures, looking at highs in the upper 50s to mid 60s on
Monday warming into the mid 60s to around 70 degrees on Tuesday.
Lows Monday night will remain on the cooler side, mostly in the
30s/40s with 50s along the coast.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Overall, little changes were made to the long term forecast as
temperatures as much as 10-15 degrees above normal are expected
through Thursday before returning closer to average by next
weekend.

As mentioned in the short term, high pressure will be settled
off the Mid-Atlantic coast with warm air advection flowing into
our region through Thursday. Temperatures will gradually step up
each day with highs in the 70s to near 80 degrees for Wednesday
and especially on Thursday. So, it will be definitely be one of
the warmer Halloweens in recent memory. Too early to tell if we
may approach records, but may be in the realm of possibility.

Otherwise, a cold front is anticipated to approach from the
north and west on Thursday night and cross through our area on
Friday. Some showers should be accompanied with the frontal
passage this go around, with the greatest potential in the
Poconos where forcing is greater. Overall, have a 20-40% chance
of showers during this timeframe. Behind the front, high
pressure will build back in from the Midwest by next weekend. So
in the grand scheme of things, the next best chance for some
much needed rainfall is with the front late in the week,
otherwise, no relief to the prolonged dry stretch is in sight.

&&

.AVIATION /05Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas...

Thru 12Z...VFR. North/northwest winds around 5-10 kt. High
confidence.

Sunday...VFR.North/northwest winds around 5-10 kts. High
confidence.

Sunday night...VFR. Winds becoming light/variable. High
confidence.

Monday...VFR. Winds becoming E 5-10 kts. High confidence.

Outlook...

Monday night through Thursday...VFR. No significant weather
expected.

&&

.MARINE...
A Small Craft Advisory will expire 6 AM this morning for wind
gusts around 25 kt and seas 3 to 5 feet. Winds and seas are
diminishing.

Today through Monday...sub-SCA conditions expected with
west/northwest winds around 10-15 kt and 2 to 4 foot seas early
today, winds diminishing to 5-10 kts and seas 1-3 feet tonight,
then winds shifting easterly Monday but remaining 5-10 kts.

Outlook...

Monday night through Wednesday night...Fair weather. No marine
headlines expected.

Thursday...SCA conditions possible with wind gusts up to 25 kt and
seas around 5 feet.

&&

.FIRE WEATHER...
For today, while minimum RH values will be around 20-30%, winds
will be around 5-10 mph, limiting the risk for the spread of
wildfire. However, given how dry its been, there is still some
threat and in collaboration with our state fire weather
partners, a Special Weather Statement has been issued for today.

For Monday, minimum RH values will be around 25-35% with winds
around 5-10 mph. Regardless, given dry vegetation, an elevated
risk of fire spread will remain.

Burn restrictions may still be in place given the very dry
conditions and lack of any recent rainfall. Refer to your state's
forest fire management agency for more information.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Freeze Watch from late tonight through Monday morning for
     PAZ101-102-104-106.
NJ...Freeze Watch from late tonight through Monday morning for
     NJZ012-013-015>023-027.
DE...Freeze Watch from late tonight through Monday morning for
     DEZ001>003.
MD...Freeze Watch from late tonight through Monday morning for
     MDZ012-015-020.
MARINE...Small Craft Advisory until 6 AM EDT early this morning for
     ANZ450>455.

&&

SYNOPSIS...AKL/DeSilva/RCM
NEAR TERM...Hoeflich/MJL/RCM
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/Hoeflich/MJL/RCM
MARINE...DeSilva/Hoeflich/RCM
FIRE WEATHER...PHI

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 2:58 AM EDTFrost AdvisoryPHISussex30 hr

Nearby

Freeze Warnings in New Jersey, 2024Freeze Warnings in Delaware, 2024Freeze Warnings in Maryland, 2024Every freeze warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.